| Model Number |
FX-410615 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/12/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "a right side capsular contracture baker grade iv with "pain", "fold reported with ultrasound on (b)(6) 2022" and "firmness." device remains implanted.
Additional Manufacturer Narrative
(b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv and crease folding of implant.
Event or Problem Description
Device explanted.
Event or Problem Description
Healthcare professional additionally reported right side "grossly ruptured".
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is a medical event that is not related to the device.Crease/folding of implant: crease flat is observed on the device.Rupture: observed, broken on radius side assessed as unidentified (tear) opening (shell thickness within specification).Additional observations: red particles on the shell and gel are observed.Crease flat is observed.Wear abrasion is observed.No further actions are required as the device was implanted.